Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 29, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Nov 9, 2011, 3:27 PM EST. It took effect at Nov 10, 2011, 7:00 AM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2011, 3:27 PM EST (20:27 UTC)
- In effect from
- Nov 10, 2011, 7:00 AM EST
- Expired
- Nov 11, 2011, 3:00 PM EST
- In force
- 32 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
921 WHUS72 KTAE 092027 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 327 PM EST WED NOV 9 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM EST THURSDAY TO 10 AM EST FRIDAY... .A COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT AND THURSDAY. BEHIND THIS FRONT...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AREAWIDE WITH GUSTS NEAR 30 KNOTS OFFSHORE. SEAS ARE EXPECTED TO BUILD TO 5 TO 7 FEET OFFSHORE AND 3 TO 5 FEET NEAR SHORE...EXCEPT 2 TO 3 FEET FOR APALACHEE BAY. WINDS AND SEAS ARE EXPECTED TO DIMINISH BELOW ADVISORY CRITERIA BY MID-MORNING FRIDAY. GMZ730-750-755-765-770-775-100945- /O.NEW.KTAE.SC.Y.0029.111110T1200Z-111111T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 327 PM EST WED NOV 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS OFFSHORE. * SEAS: 5 TO 7 FEET OFFSHORE AND 3 TO 5 FEET NEAR SHORE...EXCEPT 2 TO 3 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
7 follow-up statements
497 WHUS72 KTAE 100014 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 714 PM EST WED NOV 9 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM EST THURSDAY TO 10 AM EST FRIDAY... .A COLD FRONT WILL MOVE THROUGH THE AREA LATER TONIGHT AND THURSDAY. BEHIND THIS FRONT...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AREAWIDE WITH GUSTS NEAR 30 KNOTS OFFSHORE. SEAS ARE EXPECTED TO BUILD TO 5 TO 7 FEET OFFSHORE AND 3 TO 5 FEET NEAR SHORE...EXCEPT 2 TO 3 FEET FOR APALACHEE BAY. WINDS AND SEAS ARE EXPECTED TO DIMINISH BELOW ADVISORY CRITERIA BY MID-MORNING FRIDAY. GMZ730-750-755-765-770-775-101030- /O.CON.KTAE.SC.Y.0029.111110T1200Z-111111T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 714 PM EST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS OFFSHORE. * SEAS: 5 TO 7 FEET OFFSHORE AND 3 TO 5 FEET NEAR SHORE...EXCEPT 2 TO 3 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
974 WHUS72 KTAE 100844 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 344 AM EST THU NOV 10 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 AM EST FRIDAY... .WINDS AND SEAS WILL INCREASE QUICKLY TO ADVISORY LEVELS FROM WEST TO EAST THIS MORNING BEHIND A STRONG FRONT PUSHING THROUGH THE MARINE AREA. THESE CONDITIONS WILL CONTINUE INTO FRIDAY MORNING...THEN SUBSIDE QUICKLY FRIDAY AFTERNOON AS A HIGH PRESSURE SYSTEM BECOMES CENTERED JUST NORTH OF THE LOCAL WATERS. LIGHT WINDS WILL SWING AROUND TO THE EAST ON SATURDAY AND ELEVATE SLIGHTLY AS THEY SWING TO THE SOUTHEAST THROUGH THE REMAINDER OF THE WEEKEND. GMZ730-750-755-765-770-775-101600- /O.CON.KTAE.SC.Y.0029.111110T1200Z-111111T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 344 AM EST THU NOV 10 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS OFFSHORE. * SEAS: 5 TO 7 FEET OFFSHORE AND 3 TO 5 FEET NEAR SHORE...EXCEPT 2 TO 3 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
855 WHUS72 KTAE 101528 AAA MWWTAE URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1028 AM EST THU NOV 10 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 AM EST FRIDAY... .WINDS AND SEAS WILL INCREASE QUICKLY TO ADVISORY LEVELS FROM WEST TO EAST THIS MORNING BEHIND A STRONG FRONT PUSHING THROUGH THE MARINE AREA. THESE CONDITIONS WILL CONTINUE INTO FRIDAY MORNING...THEN SUBSIDE QUICKLY FRIDAY AFTERNOON AS A HIGH PRESSURE SYSTEM BECOMES CENTERED JUST NORTH OF THE LOCAL WATERS. LIGHT WINDS WILL SWING AROUND TO THE EAST ON SATURDAY AND ELEVATE SLIGHTLY AS THEY SWING TO THE SOUTHEAST THROUGH THE REMAINDER OF THE WEEKEND. GMZ730-750-755-765-770-775-102200- /O.CON.KTAE.SC.Y.0029.000000T0000Z-111111T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1028 AM EST THU NOV 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS OFFSHORE. * SEAS: 5 TO 7 FEET OFFSHORE AND 3 TO 5 FEET NEAR SHORE...EXCEPT 2 TO 3 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
203 WHUS72 KTAE 102016 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 316 PM EST THU NOV 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... .ADVISORY LEVEL WINDS ARE EXPECTED TO CONTINUE OVER THE AREA THROUGH FRIDAY MORNING BEFORE DIMINISHING WITH SEAS PEAKING AROUND 8 FEET OVER THE OFFSHORE ZONES TONIGHT. GMZ730-750-755-765-770-775-110945- /O.CON.KTAE.SC.Y.0029.000000T0000Z-111111T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 316 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS OFFSHORE. * SEAS: 6 TO 8 FEET OFFSHORE AND 4 TO 6 FEET NEAR SHORE...EXCEPT 2 TO 4 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
073 WHUS72 KTAE 110229 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 929 PM EST THU NOV 10 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... .ADVISORY LEVEL WINDS ARE EXPECTED TO CONTINUE OVER THE AREA THROUGH FRIDAY MORNING BEFORE DIMINISHING WITH SEAS PEAKING AROUND 8 FEET OVER THE OFFSHORE ZONES TONIGHT. GMZ730-750-755-765-770-775-110930- /O.CON.KTAE.SC.Y.0029.000000T0000Z-111111T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 929 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS OFFSHORE. * SEAS: 6 TO 8 FEET OFFSHORE AND 4 TO 6 FEET NEAR SHORE...EXCEPT 2 TO 4 FEET APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
212 WHUS72 KTAE 110903 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 AM EST FRI NOV 11 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON FOR ALL OF THE COASTAL WATERS... .AS WAS WELL FORECAST BY THE NAM AND GFS COMPUTER MODELS... NORTHERLY WINDS HAVE SPIKED UP TO 25 TO 30 KNOTS WITH A FEW PEAK WINDS NEAR GALE FORCE OVER PARTS OF THE COASTAL WATERS EARLY THIS MORNING. THEREFORE...HAVE BUMPED UP THE SWAN FORECAST SEAS JUST A BIT...AND WHILE WE STILL EXPECT WINDS AND SEAS TO DIMINISH STEADILY THROUGHOUT THE DAY TODAY...DID EXTEND THE SMALL CRAFT ADVISORY UNTIL 18 UTC. FOR THE REMAINDER OF THE WEEKEND...IT STILL LOOKS LIKE WE WILL BE DEALING WITH EAST TO SOUTHEAST WINDS OF AT LEAST 10 TO 15 KNOTS WITH 2 TO 4 FOOT OR EVEN A PERIOD OF 3 TO 5 FOOT SEAS. GMZ730-750-755-765-770-775-111600- /O.EXT.KTAE.SC.Y.0029.000000T0000Z-111111T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 403 AM EST FRI NOV 11 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PEAK WINDS: NORTH AROUND 25 KNOTS WITH A FEW GUSTS TO GALE FORCE EARLY THIS MORNING...ESPECIALLY OFFSHORE. * PEAK SEAS: 8 TO 11 FEET SUBSIDING TO 4 TO 6 FEET LATE IN THE AFTERNOON OFFSHORE. NEARSHORE...SEAS 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET...EXCEPT 2 TO 4 FEET SUBSIDING TO AROUND 2 FEET IN APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
747 WHUS72 KTAE 111506 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1006 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... .STRONG WINDS AND ROUGH SEAS WILL CONTINUE INTO THIS AFTERNOON...THEN BEGIN TO SUBSIDE AS A HIGH PRESSURE SYSTEM BECOMES CENTERED OVER THE REGION TONIGHT. GMZ730-750-755-765-770-775-112000- /O.EXT.KTAE.SC.Y.0029.000000T0000Z-111111T2000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1006 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * PEAK WINDS: NORTH 20 TO 25 KNOTS...DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON. * PEAK SEAS: 8 TO 11 FEET... SUBSIDING TO 5 TO 7 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 9:04 AM EST, 6 hours 23 minutes earlier.
Area forecast discussion, Nov 9, 9:04 AM EST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
904 AM EST Wed Nov 9 2011
.UPDATE...
The upper level analysis this morning shows ridging over the
western U.S. and troughing over the MS valley with a shortwave
lifting northeastward into Illinois. Locally at the surface, a
narrow ridge of high pressure remains wedged along the east coast
in between Tropical Storm Sean and an area of low pressure moving
through Illinois. A cold front extends southward from this low
pressure through Mississippi and Louisiana to the Gulf coast. This
is the system that will be affecting the local weather tonight.
With the main area of low pressure and dynamics moving well north
of the area, we currently expect only a narrow line of light
showers to affect the area from west to east overnight. In fact,
this line will be weakening as it crosses the area, and areas in
the eastern part of the forecast area may not even receive
anything. Areas that do receive rainfall will likely see a tenth
of an inch or less. Showers are expected to hold off across almost
the entire area through the day today with the only exception
possibly being across southeast Alabama and Walton and Holmes
counties in Florida which could see a few showers approaching the
area during the afternoon hours. It does not look like there will
be enough instability to include a mention of thunder.
&&
.AVIATION...
VFR conditions are expected to prevail through the day. A few light
showers will move through the area tonight ahead of a cold front,
but these are not currently expected to have a significant impact.
&&
.MARINE...
Winds and seas will be low today but will gradually increase to
advisory levels on Thursday in the wake of a cold front. A few
wind gusts approaching gale force are possible away from the coast
Thursday night. Winds will begin to diminish to below advisory
levels on Friday as high pressure builds over the marine area.
Winds and seas are expected to remain below headline criteria
through the upcoming weekend.
&&
.PREVIOUS DISCUSSION (620 AM EST Wed Nov 9 2011)...
.SHORT TERM...
(Today through Friday) A cold front currently moving across the
Missouri and lower Mississippi Valleys is still on track to move
through the local Tri-State Area tonight through Thursday morning.
The rain band associated with the front will be weakening as it
enters our western zones late this afternoon or early evening. The
best chance for rain will be across our southeast Alabama zones
tonight (40%) with slight to lower end chance elsewhere (20-30%)
through early Thursday. A colder and much drier airmass will
quickly filter in behind the front along with breezy conditions
for Thursday. Expect highs in the mid to upper 60s most areas
Thursday and only lower to mid 60s Friday. Min temps Friday will
be in the mid the upper 30s with the possibility of a few
locations near or just below the freezing mark in our northwestern
zones.
.LONG TERM...
(Friday Night Through next Wednesday) The immediate concern at the
beginning of the extended period will be the potential for the
first potentially large scale freeze or frost across many interior
locations across the CWA. While the models are in good agreement
that 850mb temps will be moderating on Friday night, they are also
in very good agreement that the position of the Sfc Ridge will be
nearly ideal for good radiational cooling. Current plan will be to
go with a MEX/MosGuide Blend over the region which will give some
areas their first freeze of the fall season. Thereafter, this Sfc
Ridge should eject off to the NE with Upper Level Ridging building
in over the weekend or early next week, leading to quickly
moderating Temps. Finally, a weak cold front is expected to
approach the region towards the end of the period, with both the
latest GFS and earlier ECMWF indicating that this front may stall
just off to our west. Nevertheless, both models would suggest Pops
in the 20% range for Tue. and Wed.
&&
.FIRE WEATHER...Increasing moisture out ahead of an approaching cold
front from the west will preclude any fire weather concerns for
today, but much cooler and drier air has prompted the issuance of a
Fire Weather Watch on Thursday afternoon for much of the Florida
Panhandle and western Big Bend. Even drier air on Friday may lead to
widespread Red Flag Conditions across the Tri-State Area.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 78 58 68 35 64 / 0 20 20 0 0
Panama City 77 56 69 40 64 / 10 30 20 0 0
Dothan 77 52 64 35 63 / 20 40 10 0 0
Albany 78 54 67 34 64 / 0 30 20 0 0
Valdosta 76 54 67 36 63 / 0 20 20 0 0
Cross City 78 54 74 35 64 / 0 10 30 10 0
Apalachicola 74 60 70 38 63 / 0 20 20 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...Fire Weather Watch Thursday afternoon for Calhoun-Central Walton-
Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-
Inland Gulf-Inland Jefferson-Inland Wakulla-Inland Walton-
Jackson-Leon-Liberty-South Walton-Washington.
GM...None.
&&
UPDATE/AVIATION/MARINE...DVD
PREVIOUS DISCUSSION...BARRY/GOULDHazardous weather outlook, Nov 9, 5:20 AM EST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 520 AM EST WED NOV 9 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-092200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 520 AM EST WED NOV 9 2011 /420 AM CST WED NOV 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL CROSS THE FORECAST AREA LATE TONIGHT INTO EARLY THURSDAY BRINGING WITH IT A SCATTERING OF SHOWERS. AN ISOLATED THUNDERSTORM IS POSSIBLE BUT NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ADVISORY LEVEL WINDS AND SEAS ARE EXPECTED TO RETURN TO THE COASTAL WATERS IN THE WAKE OF THE COLD FRONT THURSDAY. THESE CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING. HIGH PRESSURE WILL THEN BUILD EASTWARD ALONG THE NORTHERN GULF COAST GIVING OUR REGION A DRY AND SEASONABLE END OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 3:34 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more | 11 hr |
| Nov 9, 2:43 PM EST | Red Flag Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 8 more | 23 hr |
| Nov 9, 2:43 PM EST | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 13 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.